CSpace
theasymptoticsoftheintegratedsquareerrorforthekernelhazardrateestimatorswithlefttruncatedandrightcensoreddata
Sun Linquan1; Zheng Zhongguo2
1999
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume12Issue:3Pages:251
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45331
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京大学
Recommended Citation
GB/T 7714
Sun Linquan,Zheng Zhongguo. theasymptoticsoftheintegratedsquareerrorforthekernelhazardrateestimatorswithlefttruncatedandrightcensoreddata[J]. systemsscienceandmathematicalscience,1999,12(3):251.
APA Sun Linquan,&Zheng Zhongguo.(1999).theasymptoticsoftheintegratedsquareerrorforthekernelhazardrateestimatorswithlefttruncatedandrightcensoreddata.systemsscienceandmathematicalscience,12(3),251.
MLA Sun Linquan,et al."theasymptoticsoftheintegratedsquareerrorforthekernelhazardrateestimatorswithlefttruncatedandrightcensoreddata".systemsscienceandmathematicalscience 12.3(1999):251.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun Linquan]'s Articles
[Zheng Zhongguo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun Linquan]'s Articles
[Zheng Zhongguo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun Linquan]'s Articles
[Zheng Zhongguo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.